# SDR AALA202409249734

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 35,273 hours, 15,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ON SIDEWALL BY SEAT 17F IS BROKEN OFF THE WALL AND IS MISSING. REPLACED EXIT SIGN LIGHT ASSEMBLY AT SEAT 17F PER AMM 33-51-01.
